# SDR C77A20150313002

- Difficulty date: March 13, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N603CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000176
- Aircraft time: 20,999 hours, 11,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 17004075001
- Condition: Corroded
- Location: Fuselage
- Part time: 20,999 hours, 11,909 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN RT FLOOR ANGLE  HAS CORROSION AT FRAME 14, RBL 28+711.2.  R & R FLOOR ANGLE 170-04075-001 IAW SRM 51-41-02 ON WO 6211852F2 & ON WO 1839418 IAW EO E175-530-103.
